ABSORBED TWICE AS FAST AS STANDARD IBUPROFEN TABLETS. Nurofen Express is quickly absorbed and designed to break down easily in the body to help relieve pain fast.
STARTS TO GET TO WORK IN 10 MINUTES*
UP TO 8 HOURS LONG LASTING RELIEF WITH A 400MG DOSE.
QUICKLY ABSORBED FOR RAPID RELIEF FROM PAIN.
FASTER, LONGER, STRONGER RELIEF FOR HEADACHES THAN PARACETAMOL – With a 400mg dose versus 1000mg standard paracetamol.
NOTHING REDUCES FEVER FASTER, OR FOR LONGER – Nurofen for children starts to work in just 15 minutes to reduce fever, and provides up to 8 hours fever relief
PROVIDES LONGER LASTING FEVER RELIEF THAN PARACETAMOL – Up to 8 hour fever relief to help your little ones sleep through the night, contains ibuprofen which has anti-inflammatory properties
GENTLE ENOUGH FOR 3 MONTHS PLUS AND WEIGHING OVER 5 KG – A kiss can help children feel better for a moment or two, until we find something longer-lasting
FREE FROM ARTIFICIAL COLOURS AND FLAVOURS – Nurofen for children is specially formulated for little ones and free from sugar, artificial colours, and gluten for your peace of mind
FOR THE RELIEF OF MILD TO MODERATE PAIN – Suitable for relief of fever, teething, relieving cold and flu symptoms, headache and minor aches or sprains
Syringe for accurate and easy dosing
This product is quantity restricted and a maximum of 2 products containing paracetamol, aspirin or ibuprofen can be bought per week per customer, suitable for babies from 3 months and weighing over 5 kg
Nurofen for children 3 months to 9 years strawberry suspension, contains ibuprofen, for pain and fever relief, for children from 3 months and weighing over 5 kg Always read the label. RKT-M-18823
This product is quantity restricted and a maximum of 2 products containing paracetamol, aspirin or ibuprofen can be bought per week per customer.
Dual action formula works with your body to relieve aches and pains and help clear nasal congestion
Up to 8 hours relief/lasts up to 8 hours** refers to ibuprofen
Relieve cold and flu symptoms
Suitable for adults, the elderly and children over 12 years
Nurofen Day and Night Cold and Flu Relief 200 mg/5 mg Tablets; contains ibuprofen and phenylephrine hydrochloride; for cold and flu relief; always read the label-UK/N/1218/0139
BSN Nutrition Amino X powder – an easy-mix formula packed with 10 g of amino acids (BCAAs) in each serving to allow you to push your limits with every workout
Intra Workout supplement delivers branch chainamino acids, with added Vitamin B6 to help decrease fatigue and tiredness levels while supporting energy-yielding metabolism*
This -nutrient amino acids supplement contains no sugars or caffeine
Intra workout formula for athletes and bodybuilding supplement in 7 tasty flavours: mix 1 level scoop into 225 ml of cold water
*Amino acids are protein-building blocks while protein promotes muscle growth.Vitamin B6 helps to reduce tiredness and fatigue, Source: Commission Regulation (EU) No 432/2012 of 16 May 2012 DESCRIPTION
BSN Nutrition Amino X powder – an easy-mix formula packed with 10 g of amino acids (BCAAs) in each serving to allow you to push your limits with every workout
Intra Workout supplement delivers branch chainamino acids, with added Vitamin B6 to help decrease fatigue and tiredness levels while supporting energy-yielding metabolism*
This -nutrient amino acids supplement contains no sugars or caffeine
Intra workout formula for athletes and bodybuilding supplement in 7 tasty flavours: mix 1 level scoop into 225 ml of cold water
*Amino acids are protein-building blocks while protein promotes muscle growth.Vitamin B6 helps to reduce tiredness and fatigue, Source: Commission Regulation (EU) No 432/2012 of 16 May 2012 DESCRIPTION
BSN Nutrition Amino X powder – an easy-mix formula packed with 10 g of amino acids (BCAAs) in each serving to allow you to push your limits with every workout
Intra Workout supplement delivers branch chainamino acids, with added Vitamin B6 to help decrease fatigue and tiredness levels while supporting energy-yielding metabolism*
This -nutrient amino acids supplement contains no sugars or caffeine
Intra workout formula for athletes and bodybuilding supplement in 7 tasty flavours: mix 1 level scoop into 225 ml of cold water
*Amino acids are protein-building blocks while protein promotes muscle growth.Vitamin B6 helps to reduce tiredness and fatigue, Source: Commission Regulation (EU) No 432/2012 of 16 May 2012 DESCRIPTION
PORTABLE DESIGN: 20g net content, portable and lightweight, which is enough for you to use for a long time, without any irritating substances that will harm your skin.
AVOID DRINKING: Stop drinking supplements slowly inhibits the craving receptor barrier in the brain, making it easier for you to avoid drinking.
EASY TO USE: You just need to apply the quit drinking ointment to the acupuncture points, and massage gently until fully absorbed, easy to use.
SUITABLE FOR PEOPLE: Quit drinking supplements suitable for sub healthy people with discomfort caused by long term drinking, effective relief is not and protects the liver.
CURBING DRINKING CRAVINGS: Quit drinking ointment giving you a better balance of body and mind. Designed to reduce cravings helps with liver detox supplement.
UPGRADE FIDGET BLANKET: New flip function (detachable) is added in the fidget blanket for elderly, in order to improve the sense of layers and interestingness for exploring. Sensory fidgets mat can relieve tension or irritability associated with Alzheimer’s and dementia, and rich activities can keep hands busy reducing anxiety, calming , providing comfort, which helps to relax.
DEMENTIA PRODUCTS: This dementia blanket provides sensory activities for elderly people with dementia, memory loss, Alzheimer’s, Adults with Autism, ADD hyperactivity, and Asperger’s disease, as well as with special sensory needs (such as anxiety). Effective for improving memory. This fidget toys for adults is a great addition to any nursing home or nursing home!
IMPROVES HAND DEXTERITY: Increase the fun and exercise your fingers at the same time, laces, zippers, buttons, snaps, buckle, clock, letters and other tactile accessories will keep hands busy. Helps keep fingers, hands and joint mobile and engaged to help strengthen them, which is particularly important for the elderly. The multiple play methods of active aprons also mimic common dressing skills to increase independence.
MULTI-COLOR SENSORY PAD: The sensory pad with many of the activities created which offer different types of textures and functions, such as the ability to fold, wrap, pull and squeeze; Colorful objects and soft-touch fabrics to try and use as many of the five senses as possible, whcih makes them quiet in the fun of aprons. It can easily be shared between elders and easily stored when not used.
REDUCES BOREDOM: Seniors with disabilities or mobility restrictions can often experience heightened senses of boredom and anxiety. Lay the apron flat on the knees of a person sitting on a chair or wheelchair, or hanging it to the neckof a standing person. This sensory blanket brings strong visual impact to engage their hands and mind for simple encourage, the elderly or toddlers can be attracted to the first time.
This product is quantity restricted and a maximum of 2 products containing paracetamol, aspirin or ibuprofen can be bought per week per customer.
Dual action formula works with your body to relieve aches and pains and help clear nasal congestion
Up to 8 hours relief/lasts up to 8 hours** refers to ibuprofen
Relieve cold and flu symptoms
Suitable for adults, the elderly and children over 12 years
Nurofen Day and Night Cold and Flu Relief 200 mg/5 mg Tablets; contains ibuprofen and phenylephrine hydrochloride; for cold and flu relief; always read the label-UK/N/1218/0139
This product is quantity restricted and a maximum of 2 products containing paracetamol, aspirin or ibuprofen can be bought per week per customer.
Fast, effective pain relief
Quick absorption into the bloodstream to help target the source of pain fast
Contains sodium ibuprofen
Relieves: headaches, tension headaches, migraines, back pain, muscular and rheumatic pain, body aches and pain, dental pain, period pain, cold and flu symptoms and fever
Nurofen Express 256 mg Tablets; contains sodium ibuprofen; for pain relief; always read the label – UK/N/1118/0128
This product is quantity restricted and a maximum of 2 products containing paracetamol, aspirin or ibuprofen can be bought per week per customer.
Fast, effective pain relief
Contains sodium ibuprofen
Relieves: headaches, tension headaches, migraines, back pain, muscular and rheumatic pain, body aches and pain, dental pain, period pain, cold and flu symptoms and fever
Nurofen Express 256 mg Caplets; contains sodium ibuprofen; for pain relief; always read the label-UK/N/1118/0128
Dual action pain relief: fast acting and long lasting
Starts to absorb in 5 minutes**
Lasts for up to 9 hours**
UK’s 1st ibuprofen & paracetamol combinatio
From the makers of Nurofen
Nuromol Dual action pain relief is for when regular painkillers alone aren’t enough*. It starts working faster than ibuprofen and lasts longer than paracetamol alone for all in one pain relief^. *Ibuprofen or paracetamol. **based on 2 tablet dose. ^based on 2 tablet dose of Nuromol vs standard paracetamol 1000mg or standard ibuprofen 400mg alone. To verify contact PO Box 4044, Slough, SL1 0NS. Nuromol Dual Action Pain Relief 200mg/500mg tablets. Contains ibuprofen & paracetamol. For pain not relieved by ibuprofen or paracetamol individually. Always read the label. RB-M-85081
This product is quantity restricted and a maximum of 2 products containing paracetamol, aspirin or ibuprofen can be bought per week per customer.
Fast, effective pain relief
Provides up to 8 hours of relief, from mild to moderate pain with dose
Relieves: headaches, tension headaches, migraines, back pain, muscular and rheumatic pain, body aches and pain, inflammation, dental pain, period pain, cold and flu symptoms, fever
Give to a colleague, friend or family members on Father’s Day, Mother’s Day, Valentine’s Day, an anniversary, birthdays or as a Christmas Secret Santa.
MADE IN SCOTLAND: Everyone is at least 5% Scottish (or so we’ve heard). All of our mugs are printed in Scotland so if you’re looking for an authentic Scottish gift you’ve come to the right place!
TRACK YOUR ORDER: Our mugs are lovingly and efficiently delivered by Her Majesty’s Postal Service and are shipped with a tracking number so you can follow your mugs travels!
TOP NOTCH BANTER: Our designers and printers have been putting top notch banter on mugs since 2014. Our 11oz mugs are microwave and dishwasher safe so they’ll be giving you a laugh for many years to come!
ENVIRONMENTALLY CONSCIOUS: All of our mugs are meat-free, dairy-free, gluten-free, nut-free, suitable for vegans/vegetarians/pescatarians. Oh and they also come packaged in recyclable smash proof cardboard boxes.
Give to a colleague, friend or family members on Father’s Day, Mother’s Day, Valentine’s Day, an anniversary, birthdays or as a Christmas Secret Santa.
MADE IN SCOTLAND – Everyone is at least 5% Scottish (or so we’ve heard). All of our mugs are printed in Scotland so if you’re looking for an authentic Scottish gift you’ve come to the right place!
TRACK YOUR ORDER – Our mugs are lovingly and efficiently delivered by Her Majesty’s Postal Service and are shipped with a tracking number so you can follow your mugs travels!
TOP NOTCH BANTER – Our designers and printers have been putting top notch banter on mugs since 2014. Our 11oz mugs are microwave and dishwasher safe so they’ll be giving you a laugh for many years to come!
ENVIRONMENTALLY CONSCIOUS – All of our mugs are meat-free, dairy-free, gluten-free, nut-free, suitable for vegans/vegetarians/pescatarians. Oh and they also come packaged in recyclable smash proof cardboard boxes.
Give to a colleague, friend or family members on Father’s Day, Mother’s Day, Valentine’s Day, an anniversary, birthdays or as a Christmas Secret Santa.
MADE IN SCOTLAND: Everyone is at least 5% Scottish (or so we’ve heard). All of our mugs are printed in Scotland so if you’re looking for an authentic Scottish gift you’ve come to the right place!
TRACK YOUR ORDER: Our mugs are lovingly and efficiently delivered by Her Majesty’s Postal Service and are shipped with a tracking number so you can follow your mugs travels!
TOP NOTCH BANTER: Our designers and printers have been putting top notch banter on mugs since 2014. Our 11oz mugs are microwave and dishwasher safe so they’ll be giving you a laugh for many years to come!
ENVIRONMENTALLY CONSCIOUS: All of our mugs are meat-free, dairy-free, gluten-free, nut-free, suitable for vegans/vegetarians/pescatarians. Oh and they also come packaged in recyclable smash proof cardboard boxes.